Applied Mathematics

Vol.8 No.7(2017), Paper ID 77655, 5 pages



Simpson’s Method for Solution of Nonlinear Equation


Hamideh Eskandari


Department of Mathematics, Payame Noor University, Tehran, Iran


Copyright © 2017 Hamideh Eskandari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Eskandari, H. (2017) Simpson’s Method for Solution of Nonlinear Equation. Applied Mathematics, 8, 929-933. doi: 10.4236/am.2017.87073.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.